# SDR CALA2023012700226

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N63890
- Make and model: Boeing 737924ER
- Aircraft serial: 42194
- Aircraft time: 23,407 hours, 8,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: 148A8636
- Condition: Punctured
- Location: Bs 1102
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX BEAM WEB PUNCTURED AR BS 1102 LBL 9 .  VERIFIED CUTOUT OUTBOARD OF LBL 11.   NDT PERFORMED A OPEN HOLE HIGH FREQUENCY EDDY CURRENT.  REMOVED LT ACCESS IN APU BAY FOR ACCESS - TORQUE CUT OUT DMG JUST OTBD LBL 11 ANGLE IAW 51-70-13-2R-1 STEP 4.  PERFORMED HFEC OF CUTOUT AND EXISTING FASTENERS.  ACCOMPLISHED SRM 51-70-13-2R-1 STEPS 4B UP TO AND INCLUDING 4I VERYFIED REPAIR DOUBLERS IAW SRM 51-70-13-2R-1 STEPS 4B UP TO CUTOUT BOX WEB IAW SRM 51-0-02 A. NDT 51-00-00 23 & 16 NO DEFECTS NOTED.   REPLACEMENT ANGLE IAW SRM 51-70-13-2R-1.  INSTALLED REPAIR DOUBLER AND SHIMS IAW SRM 51-70-13-2R-1 REPAIR 1. ACCESS PANEL INSTALLED REPAIR DOUBLER AND SHIMS IAW SRM 51-70-13-2R-1.
